RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 97, Issue 4  


Symmetrized Version of the Markovecchio Integral in the Theory of Diophantine Approximations
V. A. Androsenko, V. Kh. Salikhov
483
Reduction of Nonlocal Pseudodifferential Operators on a Noncompact Manifold to Classical Pseudodifferential Operators on a Double-Dimensional Compact Manifold
A. A. Arutyunov
493
Sharp Estimates of Types of Entire Functions with Zeros on Rays
G. G. Braichev
503
Injectors in Fitting Sets of Finite Groups
N. T. Vorob'ev, M. G. Semenov
516
Arithmetic Complexity of Certain Linear Transformations
S. B. Gashkov
529
Mixed Abelian Groups with Isomorphic Endomorphism Semigroups
O. V. Ljubimtsev, D. S. Chistyakov
556
The Structure of the Hopf Cyclic (Co)Homology of Algebras of Smooth Functions
I. M. Nikonov, G. I. Sharygin
566
On the Norms of Favard Kernels
Yu. N. Subbotin, S. A. Telyakovskii
583
Nonexistence of Global Solutions for Quasilinear Backward Parabolic Inequalities with $p$-Laplace-Type Operator
B. Tsegau
591
On the Computation of Eigenfunctions and Eigenvalues in the Sturm–Liouville Problem
M. M. Khapaev, T. M. Khapaeva
604
Quasi-Endomorphism Rings of Almost Completely Decomposable Torsion-Free Abelian Groups of Rank 4 That Do Not Coincide with Their Pseudo-Socles
A. V. Cherednikova
609
Dirichlet Problem for Second-Order Ordinary Differential Equations with Segment-Order Derivative
B. I. Efendiev
620

Brief Communications
Closed-Form Expression for the Braid Entropy in the Group $B_3$
O. N. Biryukov
629
Fourier Coefficients of Characteristic Functions of Intervals with Respect to a Complete Orthonormal System Bounded in $L^p([0,1])$, $2<p<\infty$
A. V. Meleshkina
632
On the Absence of Multiple Mixing and on the Centralizer of Measure-Preserving Actions
S. V. Tikhonov
636
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019